# SDR YENA2025122301250

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 13,068 hours, 1,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 34 CDG -BOS (ETOPS) " PACK 2 REG FAULT P2 BYPASS VALVE (TURBINE BYPASS VALVES)." (SUPPLEMENTAL INFORMATION TO FOLLOW).
